MathSciNet Relay Station
MathSciNet bibliographic data
MR2103475 14H60
Hwang, Jun-Muk; Ramanan, S. Hecke curves and Hitchin discriminant. Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 5, 801–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement